# SDR SWAA2025012276345

- Difficulty date: December 12, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER PAN ASSY AFT BRACKET AT AFT ENTRY DOOR 2024-764322<[01] REPLACED BRACKET AND FASTENERS LOCATED LOWER PAN ASSY AT AFT ENTRY DOOR IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 411A2119 SHEET 72 REV ?;[02] TASK CARD COMPLETE.
